# SDR 07FDEA04788

- Difficulty date: November 14, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6525579252
- Condition: Corroded
- Location: Bs 720c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING FRAME SUPPORT LOCATED RIGHT OF AIR CONDITION HOOK UP IS CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS, ORIGINAL .040".  REMOVED .023", REMAINING .014 IAW 53-101, TOOL AAR 10274 CAL DUE 12-27-07.  REMOVED FAIRING AND BRACE.  FABRICATED, DRILLED, AND TREATED AND PRIMED NEW BRACE.  REINSTALLED FAIRING AND BRACE IAW SRM 51-30-2,  51-10-2, AND BOEING  DRAWING 65-22579.  THIS IS CLASSIFIED AS A MINOR REPAIR.
